atrest tablets comes as 12.5 or 25 mg tablets. It contains tetrabenazine. Maybe you are talking about alprazolam 0.25 mg. Please check. Now, if he has no vomiting and if he is fully conscious, please make him vomit. Otherwise take him to a nearby hospital.
Later please encourage him to talk out his problems. Take a psychiatrist or clinical psychologist consultation, if necessary. We have to prevent such attempts in future.
MBBS Bachelor of Medicine and Bachelor of Surgery, MD - Psychiatry
I would not advice plain alprazolam (restyl), since it is habit forming if taken for a prolonged period. Please consult with a psychiatrist if you have any sleeping issues and those can be easily treated with other medicines which are given for a short course. There are also other medicines which can be used on sos basis for sleeping, if, yes, you can take it with a glass of milk.
Master of psychology, MPhil -psychology, PhD - Health Psychology, Certificate in guidance, Certificate in Hypnotherapy (CH), Certificate in mindfulness
The present question here is not showing a good concern of yours for someone else and you yourself. If your intentions are not good for someone , please don't do anything in Outrage. And if someone try this for you ,be aware and don't be depressed for such attempts. Be safe and keep everyone safe around you. Prevention is better than cure. It's our moral responsibility to avoid such groups where alcohol is being served and become dangerous in revenge. So don't give chance others to harm you and try to avoid the alcohol and join some health freak group for some fruitful and healthy discussion.
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I am giving you some tips for sound sleep and early awakening in morning
Kindly follow advises given below:
1. strict to sleep time schedule
2. Do regular Physical activity
3. Regular meditation/ yoga
4. avoid Tea coffee after 7 pm
5. you can take bath at bed time
6. Avoid day time sleep
7. You can use alarm and gradually reduce your waking time by 15 minutes
Diploma in Psychological Medicine, Doing Post Diploma MD, MBBS
Hi lybrate-user, alprazolam is a very addictive drug. It can cause agitation, tension,anxiety and sleeplessness on suddenly stopping it. It is a dependence producing drug. I suggest you take your friend to a neaby neuropsychiatrist. He will definitely help your friend .Wish him a speedy recovery, best of luck.